# SDR F3LA2010021700344

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 18,258 hours, 8,861 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Part serial: ST34681
- Condition: Low
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALTITUDE THE FLIGHT CREW NOTED THE CREW OXYGEN LOW.  MAINTENANCE SERVICED THE CREW OXYGEN AND RESET THE CREW OXYGEN MASKS IAW AMM 12-35-10 PB301, NO LEAKS NOTED.
